# SDR CA010809008

- Difficulty date: July 24, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,499 hours
- Engine: Lyc O540F1B5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bracket
- Part number: A1855
- Condition: Broken
- Location: Scroll Assy
- Part time: 841 hours
- Component: Scroll Assy, Robsin, C2361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVING THE SCROLL TO CORRECT A CLUTCH ACTUATOR SWITCH THAT WAS NOT FUNCTIONING, THE BROKEN A185-5 BRACKET WAS DISCOVERED. SUSPECT FAN IMBALANCE TO BE THE CAUSE OF THIS DEFECT.
